# SDR SWAA2022021017121

- Difficulty date: March 23, 2018
- Submitted: February 10, 2022
- Operation: Air carrier
- Aircraft: N255WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32513
- Aircraft time: 41,043 hours, 24,196 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING UPPER FIXED TRAILING EDGE PANEL AFT FLAP SEAL SUPPORT PANEL CRACKED / REMOVED AND REPLACED SEAL AND SUPPORT BRACKET PER AMM 20-50-11
